# SDR SWAA2022013158471

- Difficulty date: January 4, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231DF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-010; CABIN FLOOR PANEL 231DF; UPPER SURFACE HAS PULLED FACE SHEET PLIES; MRK'D ; / [01] EVALUATED DAMAGE; UPPER FACE SHEET IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1. TAP TEST GOOD; NO DELAMINATION NOTED.  CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E;F; AND J.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; FIBERGLASS CLOTH BMS9-3 (A10273); RESIN EPOCAST 50A (A102321).  OKAY TO BOND REQUIRED.; [02] STEP 1 OK. OK TO BOND; [03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L; AND M; AND B737 SRM 53-00-50-2R-0 REPAIR GENERAL. CURED AT 150 DEGREES FOR 4 HOURS; OVEN BO-06 CAL DUE 2/19/22. TAP TEST GOOD.; [04] REPAIRED CABIN FLOOR PANEL 231DF UPPER FACE SHEET IAW B737 SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.
